Volume 41, No. 1 (2025)
Revista Matemática Iberoamericana
S2O
Articles of this issue are accessible as open access under our subscribe to open model.

pp. 1–28 Prescribing -curvature on even-dimensional manifolds with conical singularitiesAleks JevnikarYannick SireWen Yang
DOI 10.4171/RMI/1543pp. 29–72 A priori bounds for geodesic diameter. Part I. Integral chains with coefficients in a complete normed commutative groupUlrich MenneChristian Scharrer
DOI 10.4171/RMI/1487pp. 73–112 Rigidity of the Torelli subgroup inSebastian HenselCamille HorbezRichard D. Wade
DOI 10.4171/RMI/1505pp. 113–138 A sphericity criterion for strictly pseudoconvex hypersurfaces in via invariant curvesFlorian BertrandGiuseppe Della SalaBernhard Lamel
DOI 10.4171/RMI/1537pp. 139–168 Dualities for rational multi-particle Painlevé systems: Spectral versus RuijsenaarsIlia GaiurVladimir Rubtsov
DOI 10.4171/RMI/1489pp. 169–238 Stability of weighted norm inequalitiesMichel AlexisJosé Luis Luna-GarciaEric SawyerIgnacio Uriarte-Tuero
DOI 10.4171/RMI/1493pp. 239–280 Chaos for foliated spaces and pseudogroupsRamón Barral Lijó
DOI 10.4171/RMI/1538pp. 281–312 Trace inequalities for Sobolev martingalesDmitriy Stolyarov
DOI 10.4171/RMI/1535pp. 313–338 Hydrodynamic and symbolic models of computation with adviceRobert Cardona
DOI 10.4171/RMI/1506pp. 339–364 Ahlfors regular conformal dimension and Gromov–Hausdorff convergenceNicola Cavallucci
DOI 10.4171/RMI/1522pp. 365–400 Genus one -surfaces with -ends inJesús Castro-InfantesJosé S. Santiago
DOI 10.4171/RMI/1536